Help I’m a 15 year old girl with excessive sweating on my hands,feet,armpits. It started last year out of the blue. I’ve been on oxybutynin for 10 months. It worked good for awhile then I had to keep going up doses. Then my doctor told me to stop oxybutynin for a week. Then start taking it again. I did and I started on a lower dose until i had to keep increasing yet again Why does it stop working because then I end up going up a dose? Please help
Just started 10 days ago... no reduction in sweating at 5 x 2 per day! Head is extremely itchy and kind of burnt feeling! Dry mouth is also present which I can deal with! Will give another couple of weeks! I want this to work!
- Oxybutynin Information for Consumers
- Oxybutynin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxybutynin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Jan 2010 • 1 answer
Updated 3 Jul 2010 • 1 answer
Updated 15 Sep 2010 • 1 answer
Updated 1 Aug 2011 • 1 answer
Updated 17 Sep 2011 • 2 answers